# SDR 234TR0018

- Difficulty date: June 10, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,524 hours, 33,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUTSIDE OF L1 AND R1 DOORS INOP.  REPLACED BATTERY PACK IN FORWARD CARGO BIN.  LIGHTS OPERATE NORMAL PER MM 33-51-01.
